Please, help me! I’m extremely worried. I use contraceptive injections as a birth control method every month for a year. I mean, every month on day 15 I use it by applying it under the skin.
A year ago, when I started using it, my period started on that day (i.e. day 15th) but since I started with the injections, my period starts on day 5. In May this year I forgot to get my shot during three days in a row. After these 3 days, I got it and continued as usually and then this month I got my period twice, that is, on day 5 as normally and then again 10 days later (the last one was more like spotting rather than bleeding). Now it’s August and my period started on day 7, but with a brown discharge instead of my normal period. I thought the following day I would get my normal period but I didn’t. This brown discharge lasted like 3 or 4 days.
The thing is I feel totally exhausted and awful. My symptoms are nausea, sickness, vomiting, and a “hollow” feeling in my stomach. My breasts are very swollen and it hurts and I can’t stop having cramps in the lower abdominal area.
Please, I’ve never experienced these symptoms before, it’s horrible. Please, I’m confused and don’t know what to do. Do you think I could be pregnant despite being on contraceptive injections? Should I take a pregnancy test?08/18/2015 at 2:44 pm
The symptoms you’ve described are the typical ones derived from the contraceptive injections. Although you should get your shots not earlier than 30 days after the last one, there is an effectiveness margin of between 27 and 33 days. This means the shots keep their effectiveness even if you get them either 3 days before a month is gone by or 3 days after.
And I think chances for pregnancy are very low in your case.
Have a nice day!08/18/2015 at 2:50 pm
Other topics related to this forum